The Michigan Mathematical Journal

Residue forms on singular hypersurfaces

Andrzej Weber

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 53, Issue 3 (2005), 553-569.

Dates
First available in Project Euclid: 6 December 2005

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1133894165

Digital Object Identifier
doi:10.1307/mmj/1133894165

Mathematical Reviews number (MathSciNet)
MR2207207

Zentralblatt MATH identifier
1112.32013

Subjects
Primary: 14F43: Other algebro-geometric (co)homologies (e.g., intersection, equivariant, Lawson, Deligne (co)homologies) 14E15: Global theory and resolution of singularities [See also 14B05, 32S20, 32S45] 14C30: Transcendental methods, Hodge theory [See also 14D07, 32G20, 32J25, 32S35], Hodge conjecture
Secondary: 32S60: Stratifications; constructible sheaves; intersection cohomology [See also 58Kxx]

Citation

Weber, Andrzej. Residue forms on singular hypersurfaces. Michigan Math. J. 53 (2005), no. 3, 553--569. doi:10.1307/mmj/1133894165. https://projecteuclid.org/euclid.mmj/1133894165


Export citation